How's everyone doing today?

Today has been ok with a side of blah. I am exhasted. Not having a good night sleep for over 9 weeks is finally getting to me. Last night I think I dozed off at midnight and was up at 3am like always. I been getting these weird brain zaps that feel like I'm falling. I don't even know to explain it. Almost like it wants to shut down. Weird I know! Also been obsessing all day over the horrific night sweats that been happening for 3 days. I'm talking about drenched. Going to call the doctor tomorrow to see if it's the medication. I was able to take my kids to school, go to the vitamin shop, and to the market (again! But this time for some mineral water) picked the kids up and ran some errands. So I mean I feel like I'm improving but still battling my brain and the unreal feeling but I noticed that when I pause to see if I still have that feeling I find myself telling it to fuck off (sorry)... Anyways, I am in bed resting right now. I hope everyone is having a good day.

Last edited by
Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

17 Replies

oldestnewest
  • CatP36, how sweet you are. Even with a side of the blahs today, you care enough to extend your thoughts to those on the forum. We are all in this together. I just wanted to add my 2 cents in regarding your horrific night sweats and waking up at 3am. Not unusual at all. It use to happen to me when I was in intense anxiety mode and on medication. What it sounds like you are experiencing is "stress sweat". It's a physiological reaction that changes body chemistry. Stress sweat is hormone activated which smells worse and happens instantly. It's nothing to worry about even though may be bothersome. It will eventually go away. Let us know how you make out at the doctor appointment tomorrow and what he has to say. Good Luck! x

  • Thank You! I sure hope that's what it is because I don't want to change medication or stop the supplements 😩

  • Hello

    Nice post and I am ok thank you :-)

    The medication could well be the cause of the night sweats , just wondering if hormones could be playing a part as well , I am going through the menopause and every night I feel like I am burning up , I have a fan blowing cool air out all night as well as even in the winter having the window open , cotton sheet and usually the duvet is on the floor but it all helps a little :-)

    I think I would definitely speak wit my Doctor and ask if the meds could be changed and I would make a fresh start , I would drop all the vitamins of for now , start on a new med , see if the sweats eased and if they did then slowly introduce the vitamins again if I felt I needed them , that way you could be sure what was making you feel hot or anything else you might start feeling

    Make sure though when you are even taking all these natural vitamins that your Doctor is ok with you taking them because even though they are natural depending what other meds you are taking they can sometimes interact

    Let us know how you get on when you have spoken with your GP

    Take Care x

  • I sleep with the fan and ac on. I don't know about menopause since I'm 36. Is that the starting age? It's weird because when I wake up at 3am drenched in sweat but my room is so cold that I freezing. The reason I started the vitamins was because I did research and it helped some people cure their depersonalization/derealization and there's no medication that helps with that. So I decided to help myself a little and honestly once I started magnesium I have been more functional so I'm scared to stop it and go back to zombie mode. This is hard but thanks for the advice. I am deffinetly calling the doctor tomorrow. Her office was closed today.

  • Hello

    36 would be a little young to start in the menopause but not unknown

    See how you get on with this medication first , hopefully a change of meds may sort it but if tat does not work then always worth asking for a hormone test

    Good Luck again for today :-) x

  • Good luck tomorrow at the doctor! Since I upped my Prozac today I feel more edgy and out of it but it may just be in my mind ( since I know it can be side effect). I am so tired of meds and god knows what the Lyme is doing to my mind. This double whammy is really really difficult. I want to take magnesium but now I may wait till I am done with antibiotics in four weeks ( sucks). Could take it but may interact, don't want to chance it. Let us know what happens tomorrow at your doc and I really hope you get some good sleep tonight.

  • Thank You! Hang in there. I know this nightmare is going to be over for you soon! And deffinetly it is probably a side effect. Those medications are the devil. I'm just calling her tomorrow to see what she says. I actually don't have appointment with her until 3 months. She's a pest!

  • Hope you get a good nights sleep!

  • I jus told my husband the exact same thing " I hope I get a good night sleep"😩😴 Thank You! I hope you are having a good day

  • It sounds exactly like the symptoms associated with weaning off zoloft. It will pass. Keep up with the magnesium - you can't overdose. Also try a good b vitamin complex.

  • Sorry have to correct you there, you can overdose on oral supplementation of Magnesium if you have a kidney disorder or a undiagnosed one and your body can't rid it's self of to much. Although this is very rare I have to say.

    It is transdermal that you can't over dose with but could if you combined both oral and transdermal magnesium.

  • Omg! I actually didn't think about that. I was on Zoloft for a month and my last day of it was last Friday. So maybe is like you said? The sweating!!!

  • How much did you take ? In one day.

  • Who me? Of what? Zoloft? I was on it for about 6 weeks and went all the way to 100 for 25. Then since I www coming off I started lowering and on Thursday the last dose was 25

  • I thought you were talking about Magnesium !!

    Carry on ignore me !!

  • Lol! But what she mentioned makes sense. The sweating and zaps could be from Zoloft withdrawal

  • Probably is, when you sweat your body is trying to rid itself of something.

You may also like...